# SDR SWIA200616349

- Difficulty date: February 25, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 13,073 hours, 10,974 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTINUOUS CYCLE, ON/OFF OF STALL FAIL CAUTION MSG.  REPLACED STALL  PROTECTION COMPUTER IAW MM 27-35-01. OPERATIONAL CHECK GOOD, PN ON 3995100208 SN OFF 681.
